| Catalog Number |
TRL-0990-844-00H |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during a tsa surgery, one (1) liner trial height +0mm snapped while inserting.The break occurred outside the patient and was a clean, non-shattering fracture, resulting in two separate pieces.Both fragments were accounted for and properly disposed of.The procedure was resumed, without any delay, using a s+n back-up device.No injury was reported as a consequence of this issue.
Additional Manufacturer Narrative
Additional information: b5.H11: additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The original information stated that during a tsa surgery, one (1) liner trial height +0mm snapped while inserting.However, after further clarification and information received, it was determined that the issue does not meet the criteria to be reportable, since the liner trial height +0mm snapped while the two pieces were being inserted and twisted into one another on the back table.The break occurred outside the patient and therefore, there was no reportable malfunction.Moreover, if the device malfunction were to recur, it would not be likely to cause or contribute to a death or serious injury.If additional details confirm the occurrence of a reportable event, we will update our records accordingly and submit a subsequent report detailing both the event and our completed investigations.Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during a tsa surgery, one (1) liner trial height +0mm snapped while the two pieces were being inserted and twisted into one another on the back table.The break occurred outside the patient and was a clean, non-shattering fracture, resulting in two pieces and those were both disposed of.The procedure was resumed, without any delay, using a s+n back-up device.No injury was reported as a consequence of this issue.